TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter #1
Hi guys,

Looking for some advice regarding coming off Azathropine!
I was told on Monday to stop taking because tests showed it was effecting my liver.However,since last night i have been sick,feeling nauseous,dizzy sweaty and quite emotional.Should i have come down gradually rather than going cold turkey,so to speak. I am also in the process of tapering my prednisolone down from 20 mg - 5mg, currently at 6 mg and feeling all over the place.
Any advice would be very much appreciated!

Kind Regards,

Gwennie.
 

·
Registered
Joined
·
46 Posts
Hi Gwennie,

A few months ago I was also told to stop Azathioprine because it was affecting my liver, too. I was very nausous and feeling very sick but as soon as I stopped it (cold turkey) I felt fine the next day. I was not on steroids though. Maybe you should give you rheum a call. I hope you feel better soon.
 

·
Registered
Joined
·
42 Posts
Discussion Starter #3
Thanks Germanshepards,

If i can work up the courage i will.
This illness truely baffles me,one day you can take on the world,the next your in the gutter!!
Sorry for the rant!
Thanks again for your advice.

Gwennie.
 

·
Registered
Joined
·
154 Posts
Hello Gwennie, I also take azathoiprine, and was asked to stop it for a week i had no side effects at all, i am also on prednisalone and can only reduce 1/2 mg at a time or i feel exactly how you have described so i should think it maybe the reducing of prednisalone thats making you feel terrible, best to ask doctors advise? regards june
 

·
Registered
Joined
·
642 Posts
Hi Gwennie,
You may need to hold the steroid taper for a bit or even up it again since stopping the Imuran.

I hope you manage to get hold of your rhuemy soon for advice.
 
1 - 5 of 5 Posts
Top